MAUDE Adverse Event Report: EKOS CORPORATION EKOSONIC ENDOVASCULAR CATHETER

EKOS CORPORATION EKOSONIC ENDOVASCULAR CATHETER
Model Number 500-55118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient developed vte (venous thromboembolism); arterial occlusion of the left lower extremity following "treatement" with ekos for a bilateral pe.The investigator assessed the vte (venous thromboembolism); arterial occlusion of the left lower extremity as serious and not related to the ekos device but probably related to the interventional procedure, thrombolytic drug and anticoagulant drug.The study's medical monitor assessed the sae as definitely related to the interventional procedure and not related to the ekos system, thrombolytic drug and anticoagulant drug.The btg physician is in agreement with the study's medical monitor.As the event is not related to the device, no investigation into the device history record is required.Distal embolization of blood clots is listed in the ifu as a potential complication [associated with the procedure].No additional information will be available.
 
Event or Problem Description
A (b)(6) female patient was treated with ekos for a bilateral pe on (b)(6) 2017 (duration and dose of treatment was not reported).The patient developed vte (venous thromboembolism); arterial occlusion of the left lower extremity on (b)(6) 2017.The patient required hospitalization and percutaneous thrombectomy.The sae resolved on (b)(6) 2017.This event was not reported to the manufacturer by the treating physician at the time of the event.This patient was enrolled in a retrospective study (b)(6) (subject (b)(6)).The investigator assessed the vte (venous thromboembolism); arterial occlusion of the left lower extremity as serious and not related to the ekos device but probably related to the interventional procedure, thrombolytic drug and anticoagulant drug.

Brand Name
EKOSONIC ENDOVASCULAR CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
EKOS CORPORATION
11911 north creek parkway s
bothell WA 98011 8809
MDR Report Key8217997
Report Number3001627457-2019-00001
Device Sequence Number229304
Product Code KRA
UDI-Device Identifier00858593006141
UDI-Public00858593006141
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K140151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number500-55118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR